Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suggest treatment for body acne

User rating for this question
Answered by

Practicing since : 2008
Answered : 2609 Questions
Dear Sir & Madam, I am having red pimples in my back since long time. Some time it gets irritation and turns to black. Kindly suggest some remedy to rid from this. I checked with Doc at XXXXXXX Hrudayalaya but could not solve the problem. Mahender
Posted Wed, 12 Mar 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 47 minutes later
Brief Answer: Looks like acneiform lesions, need to see pictures Detailed Answer: Hi I completely understand your concern and I hope I am able to help you for the same. From the description that you have provided, it looks like you tend to develop acne corporis which is acne of the body. But to be sure of the diagnosis, I would like to have a look at the skin rash that you are having. It would be great if you can click some close up pictures of the skin lesions and upload them here on this page. You can also email the pictures to YYYY@YYYY with subject line as “attention to Dr. Geetika Paul”. Also please provide certain other details. Since when are you having this skin condition? Are the lesions only over the back or you have on other sites like face, scalp,chest or arms as well? Is there any associated pain or itching? Are you presently on any oral medicines? Any steroids or supplements? What all treatments have you taken already? What are you applying over them?Any medicines or oils or creams? Do the lesions increase in any particular season? I am sure I will be able to help you more once you provide me the pictures and the above details. Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Suggest treatment for body acne 14 hours later
Dear Mam, Thank you for your prompt reply. I will upload or send you by email by tomorrow. Since you are specialized in "Skin Hair and Nails", I have one more clarification to check with you. I am 35 years. Since long time, my hairs is greying. Is there any medication where the hair greying can be stopped. Kindly provide me with a solution. Mahender
Answered by Dr. Geetika Paul 3 hours later
Brief Answer: Greying of hair can be stopped but not reversible Detailed Answer: Hi again Your problem is that of greying of hair. I would like to tell you that with proper treatment , we can stop the further progression of this problem. But the hair which are already grey, nothing much can be done about them. To stop further greying of hair , you need to take tablet cp 100 or calpanto thrice a day for three months regularly. This will help in stopping the further progression of greying of hair. For your other problem , please follow up with the pictures and the other details. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Suggest treatment for body acne 2 days later
Hi Mam, I have sent you across pictures of skin for your reference. For my other query, could you please let me know where I can find the medicine of "Calpanto". I have tried to find it out but I am not getting in Bangalore. Thanks and Regards Mahender
Answered by Dr. Geetika Paul 3 hours later
Brief Answer: Acneiform lesions over body,need regular treatment Detailed Answer: Hi again I have seen the attached pictures . You have acneiform lesions over your back. Now this problem is sometimes difficult to treat since it is mainly associated with an oily skin type. I hope you are not taking any oral tablets like steroids or any other medicines on daily basis. Even body supplements taken for increasing muscle mass can lead to such chronic lesions. You should avoid application of any creams or oils over body. You would need a regular course of oral antibiotics to get rid of this problem. Since you have not provided details of the medicines that you have already taken,I would suggest you to start with a course of oral azithromycin 500 mg to be taken once a day for five days. Then you can repeat this five day course after a gap of two weeks. You might need to take atleast four courses of this medicine . Also you need to apply topical medicines along. You can start using clindamycin gel over the lesions twice a day. Use something like dettol soap for taking bath on regular basis. Wear cotton undergarments . I am sure if you follow the above approach regularly ,it will help you in solving your current problem. Also as far as tablet calpanto or tablet cp 100 is concerned,it is really not that difficult to find. There might be unavailability of this particular brand in your city. You can ask a good pharmacy for calcium pantothenic acid 100 mg tablets. Take these thrice a day as advised. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Suggest treatment for body acne 32 minutes later
Dear Mam, Thank you very much for suggestion. I have not taken any medicine as such for skin irritation. I will follow your suggestion. Thank you Mahender
Answered by Dr. Geetika Paul 5 minutes later
Brief Answer: Best of health Detailed Answer: You are most welcome You can follow up in case of any problem Wishing you speedy recovery Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor